MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2051
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical notification received for revision of left total knee to address instability.Date of implantation: (b)(6) 2011, date of revision: (b)(6) 2021, (left knee).Treatment: revision of femur and tibial insert; patella was resurfaced during revision; tibial tray and tibial sleeve were retained.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: a2 (dob), b1 (product problem), b5, h6 (clinical codes) corrected: h6 (medical device problem code).
 
Event or Problem Description
Medical records from (b)(6) 2021 noted that in addition to pain and instability, the patient also had small effusion in the left knee joint.On (b)(6) 2021, the patient had a revision left total knee femur patella tibial insert to address instability of the knee, swelling and pain.At the time of the original surgery, the patient¿s patella was not resurfaced.During the procedure the insert was noted to have severe wear.The tibial tray and femoral component were noted to be well fixed.Components used were depuy products, including depuy patella and depuy cement x2.

Brand Name
PFC SIGMARP CV TB/IN S5 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13394429
Report Number1818910-2022-01943
Device Sequence Number14583964
Product Code NJL
UDI-Device Identifier10603295240914
UDI-Public10603295240914
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2051
Device Catalogue Number962051
Device Lot Number3185143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer02/16/2022
03/04/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/17/2022
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION TIBIAL CEMENTED SZ 4; MBT REVISION TIBIAL SLEEVE 45MM; SIGMA FEM C/RET POROCOAT SZ 5 LT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight94 KG
Patient RaceWhite